Ewan Davies
Title
Cited by
Cited by
Year
Independent sets, matchings, and occupancy fractions
E Davies, M Jenssen, W Perkins, B Roberts
Journal of the London Mathematical Society 96 (1), 47-66, 2017
412017
On the average size of independent sets in triangle-free graphs
E Davies, M Jenssen, W Perkins, B Roberts
Proceedings of the American Mathematical Society 146 (1), 111-124, 2018
282018
Extremes of the internal energy of the Potts model on cubic graphs
E Davies, M Jenssen, W Perkins, B Roberts
Random Structures & Algorithms 53 (1), 59-75, 2018
142018
Multicolour Ramsey numbers of paths and even cycles
E Davies, M Jenssen, B Roberts
European Journal of Combinatorics 63, 124-133, 2017
92017
Coloring triangle‐free graphs with local list sizes
E Davies, R de Joannis de Verclos, RJ Kang, F Pirot
Random Structures & Algorithms 57 (3), 730-744, 2020
72020
On zero-free regions for the anti-ferromagnetic Potts model on bounded-degree graphs
F Bencs, E Davies, V Patel, G Regts
arXiv preprint arXiv:1812.07532, 2018
62018
Tight bounds on the coefficients of partition functions via stability
E Davies, M Jenssen, W Perkins, B Roberts
Journal of Combinatorial Theory, Series A 160, 1-30, 2018
42018
Counting proper colourings in 4-regular graphs via the Potts model
E Davies
arXiv preprint arXiv:1801.07547, 2018
32018
An algorithmic framework for colouring locally sparse graphs
E Davies, RJ Kang, F Pirot, JS Sereni
arXiv preprint arXiv:2004.07151, 2020
22020
Efficient algorithms for the Potts model on small-set expanders
C Carlson, E Davies, A Kolla
arXiv preprint arXiv:2003.01154, 2020
22020
A proof of the Upper Matching Conjecture for large graphs
E Davies, M Jenssen, W Perkins
arXiv preprint arXiv:2004.06695, 2020
12020
Graph structure via local occupancy
E Davies, RJ Kang, F Pirot, JS Sereni
arXiv preprint arXiv:2003.14361, 2020
12020
Statistical physics approaches to Unique Games
M Coulson, E Davies, A Kolla, V Patel, G Regts
arXiv preprint arXiv:1911.01504, 2019
12019
Occupancy fraction, fractional colouring, and triangle fraction
E Davies, RJ de Verclos, RJ Kang, F Pirot
arXiv preprint arXiv:1812.11152, 2018
12018
Regularity inheritance in hypergraphs
P Allen, E Davies, J Skokan
arXiv preprint arXiv:1901.05955, 2019
2019
Extremal and probabilistic results for regular graphs
E Davies
The London School of Economics and Political Science (LSE), 2017
2017
Counting the number of ways a gas can fill a room
E Davies
Maths at LSE, 2016
2016
Counting in hypergraphs via regularity inheritance
E Davies
Electronic Notes in Discrete Mathematics 49, 413-417, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–18